# SDR CALA0400243

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 18,129 hours, 2,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 114W416027
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 6 SLAT SKIN DENTED.  REPAIRED IAW SRM 57-43-01, REPAIR 2.
